American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] M. D. Contreras, C. de Fabritiis and S. Díaz-Madrigal. Semigroups of holomorphic functions in the polydisk. Proc. Amer. Math. Soc. 139 (2011) 1617-1624. MR 2763751.
Abstract, references, and article information   
View Article: PDF

[2] R. Feres and A. Zeghib. Leafwise holomorphic functions. Proc. Amer. Math. Soc. 131 (2003) 1717-1725. MR 1955258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joaquim Bruna and Jacqueline Detraz. A converse of the volume-mean-value property for invariantly harmonic functions . Proc. Amer. Math. Soc. 122 (1994) 1029-1034. MR 1209418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ke He Zhu. Hilbert-Schmidt Hankel operators on the Bergman space . Proc. Amer. Math. Soc. 109 (1990) 721-730. MR 1013987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zbigniew Slodkowski. Analytic perturbation of the Taylor spectrum . Trans. Amer. Math. Soc. 297 (1986) 319-336. MR 849482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arthur Goodman and D. J. Newman. A Wiener type theorem for Dirichlet series . Proc. Amer. Math. Soc. 92 (1984) 521-527. MR 760938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Akira Koohara. Pseudoholomorphic functions with nonantiholomorphic characteristics . Proc. Amer. Math. Soc. 84 (1982) 217-224. MR 637172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Charles Horowitz. An elementary counterexample to the open mapping principle for bilinear maps . Proc. Amer. Math. Soc. 53 (1975) 293-294. MR 0419813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Freeman. An elementary invariant definition of the functions of bidegree $(p,q)$ . Proc. Amer. Math. Soc. 50 (1975) 265-272. MR 0374469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kenneth R. Gurganus. $\Phi $-like holomorphic functions in ${\bf C}\sp{n}$ and Banach spaces . Trans. Amer. Math. Soc. 205 (1975) 389-406. MR 0374470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. K. Patodi. Holomorphic Lefschetz fixed point formula. Bull. Amer. Math. Soc. 79 (1973) 825-828. MR 0317359.
Abstract, references, and article information   
View Article: PDF

[12] Carl Stephen Davis. Iterated limits in $N\sp{\ast} (U\sp{n})$ . Trans. Amer. Math. Soc. 178 (1973) 139-146. MR 0315155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1